Our expert says:
Because of your epilepsy and the lack of thyroid hormone, you MUST discuss the use of Thinz with your treating dr because this slimming pill contains pseudo-epinephrine which can have a negative effect on many body systems, including the nervous system. Do NOT take this product without consulting your dr first so that he/she can check if the pseudo-epinephrine will interfere with thyroid function and your anti-epileptic medication.
In your case, I think a better option is to reduce your energy intake by eating an energy-reduced, low-fat, high-fibre diet (click on 'Diet' at the top of this page, 'Weight loss' , ‘The right approach' and then on 'Slimming Diet' for a copy of a such a diet), and increasing your energy output by doing regular exercise (running, jogging, skipping, cycling, swimming, join a gym or Walk for Life). Also ask the dr what type of exercise you may do.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.